# SDR IXXA20241201078

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 110,805 hours, 19,636 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ008103
- Condition: Faulted
- Location: Zone 100
- Part time: 110,805 hours, 19,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, STANDBY INVERTER STATUS MESSAGE WHEEL WELL FIRE AT 90-100 KNOTS (EICAS-FIRE BELL) 3 SECONDS. STANDBY IND FAIL. AIRCRAFT RESCUE AND FIRE FIGHTING WAS REQUESTED. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. GENERAL VISUAL INSPECTION OF THE WHEEL WELL DETECT LOOPS SATISFACTORY. NO FAULTS FOUND.
OPERATIONAL CHECK SATISFACTORY PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL 26-17-00. STATIC INVERTER REMOVED AND REPLACED PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL 24-33-03. OPERATIONAL CHECK GOOD. ESIS RESET AND OPERATIONAL CHECK SATISFACTORY PER ATI SUPPLEMENTAL MAINTENANCE MANUAL 34-06.
